Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On hyperbolicity and tautness modulo an analytic subset of Hartogs domains


Authors: Do Duc Thai, Pascal J. Thomas, Nguyen Van Trao and Mai Anh Duc
Journal: Proc. Amer. Math. Soc. 141 (2013), 3623-3631
MSC (2010): Primary 32F45; Secondary 32C25, 32H25, 32Q45
DOI: https://doi.org/10.1090/S0002-9939-2013-11645-X
Published electronically: July 9, 2013
MathSciNet review: 3080184
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a complex space and $ H$ a positive homogeneous plurisubharmonic function $ H$ on $ X\times \mathbb{C}^m$. Consider the Hartogs-type domain $ \Omega _{H}(X):=\{(z,w)\in X\times \mathbb{C}^m:H(z,w)<1 \}$. Let $ S$ be an analytic subset of $ X$. We give necessary and sufficient conditions for hyperbolicity and tautness modulo $ S\times \mathbb{C}^m$ of $ \Omega _{H}(X)$, with the obvious corollaries for the special case of Hartogs domains.


References [Enhancements On Off] (What's this?)

  • 1. Y. Adachi, On a Kobayashi hyperbolic manifold N modulo a closed subset and its applications, Kodai Math. J. 30 (2007), 131-139. MR 2319082 (2008h:32034)
  • 2. E. Bierstone, P. D. Milman, Canonical desingularization in characteristic zero by blowing up the maximum strata of a local invariant, Invent. Math. 128 (1997), 207-302. MR 1440306 (98e:14010)
  • 3. B. Drinovec Drnovšek, F. Forstnerič, Disc functionals and Siciak-Zaharyuta extremal functions on singular varieties, arXiv:1109.3947, to appear in Ann. Polon. Math.
  • 4. Nguyen Quang Dieu and Do Duc Thai, Complete hyperbolicity of Hartogs domain, Manuscripta Math. 112 (2003), 171-181. MR 2064914 (2005c:32004)
  • 5. A. Eastwood, À propos des variétés hyperboliques complètes, C. R. Acad. Sci. Paris 280 (1975), 1071-1075. MR 0414941 (54:3033)
  • 6. J. Fornaess and R. Narasimhan, The Levi problem on complex spaces with singularities, Math. Ann. 248 (1980), 47-72. MR 569410 (81f:32020)
  • 7. R. C. Gunning, H. Rossi, Analytic Functions of Several Complex Variables, Prentice Hall, Englewood Cliffs, N.J. (1965). MR 0180696 (31:4927)
  • 8. H. Hironaka, Desingularization of complex-analytic varieties (in French), Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 2, 627-631, Gauthier-Villars, Paris, 1971. MR 0425170 (54:13127)
  • 9. M. Jarnicki and P. Pflug, Invariant Distances and Metrics in Complex Analysis, Walter de Gruyter, Berlin-New York (1993). MR 1242120 (94k:32039)
  • 10. M. Klimek, Pluripotential Theory, Oxford University Press, New York, 1991. MR 1150978 (93h:32021)
  • 11. S. Kobayashi, Hyperbolic Complex Spaces, Springer-Verlag, Berlin, 1998. MR 1635983 (99m:32026)
  • 12. R. Remmert, Classical Topics in Complex Function Theory, Springer-Verlag, Berlin, 1998. MR 1483074 (98g:30002)
  • 13. N. Sibony, A class of hyperbolic manifolds, Recent Developments in Several Complex Variables, Princeton Univ. Press 100 (1981), 357-372. MR 627768 (83a:32022)
  • 14. Do Duc Thai and P. J. Thomas, $ D^*$-extension property without hyperbolicity, Indiana Univ. Math. J. 47 (1998), 1125-1130. MR 1665757 (99j:32012)
  • 15. Do Duc Thai and Pham Viet Duc, On the complete hyperbolicity and the tautness of the Hartogs domains, Intern. J. Math. 11 (2000), 103-111. MR 1757893 (2001g:32059)
  • 16. Nguyen Van Trao and Tran Hue Minh, Remarks on the Kobayashi hyperbolicity of complex spaces, Acta Math. Vietnam. 34 (2009), 375-387. MR 2583947 (2011a:32041)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32F45, 32C25, 32H25, 32Q45

Retrieve articles in all journals with MSC (2010): 32F45, 32C25, 32H25, 32Q45


Additional Information

Do Duc Thai
Affiliation: Department of Mathematics, Hanoi National University of Education, 136 Xuan Thuy str., Hanoi, Vietnam
Email: ducthai.do@gmail.com

Pascal J. Thomas
Affiliation: Université de Toulouse, UPS, INSA, UT1, UTM, Institut de Mathématiques de Toulouse, F-31062 Toulouse, France
Email: pascal.thomas@math.univ-toulouse.fr

Nguyen Van Trao
Affiliation: Department of Mathematics, Hanoi National University of Education, 136 Xuan Thuy str., Hanoi, Vietnam
Email: ngvtrao@yahoo.com

Mai Anh Duc
Affiliation: Department of Mathematics, Hanoi National University of Education, 136 Xuan Thuy str., Hanoi, Vietnam
Email: ducphuongma@gmail.com

DOI: https://doi.org/10.1090/S0002-9939-2013-11645-X
Keywords: Hyperbolicity modulo an analytic subset, tautness modulo an analytic subset, Hartogs domains
Received by editor(s): December 18, 2011
Received by editor(s) in revised form: January 6, 2012
Published electronically: July 9, 2013
Additional Notes: The research of the authors was supported by an NAFOSTED grant of Vietnam and by an ARCUS cooperation program with the support of the Régions Ile-de-France and Midi-Pyrénées
Communicated by: Franc Forstneric
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society